Vol. 124, No. 1, 1999 · Contents

J. Ligeza, M. Tvrdy:
On systems of linear algebraic equations in the Colombeau algebra

Yu. A. Ryabov:
Numeric-analytical construction of Mathieu functions

Aleksander Maliszewski:
Averages of quasi-continuous functions

Simon Pena:
Discrete spectra criteria for singular difference operators

Oldrich Kowalski, Zdenek Vlasek:
On special Riemannian 3-manifolds with distinct constant Ricci eigenvalues

Gerd Herzog:
On one-sided estimates for row-finite systems of ordinary differential equations

Bohdan Zelinka:
Point-set domatic numbers of graphs

Bohdan Zelinka:
A remark on graph operators

John R. Graef, Bo Yang, B. G. Zhang:
Existence of nonoscillatory and oscillatory solutions of neutral differential equations with positive and negative coefficients

K. Zimmermann:
Celebrating eighty years of Professor Nozicka

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 16 Jul 2004. Last modified: 4 February 2005.

© 2004—2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition